RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2011, Volume 202, Number 3, Pages 47–68 (Mi msb7701)  

This article is cited in 8 scientific papers (total in 8 papers)

Zero-dimensional solenoidal base sets

E. V. Zhuzhoma, N. V. Isaenkova

Nizhny Novgorod State Pedagogical University

Abstract: We study the dynamics of the Smale-Vietoris (SV) diffeomorphisms concentrated in base solid tori is studied, and describe possible base sets in base solid tori. We also look at the topological structure of 3-manifolds admitting diffeomorphisms of class SV.
Bibliography: 26 titles.

Keywords: solenoid, zero-dimensional set, base set.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm7701

Full text: PDF file (659 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2011, 202:3, 351–372

Bibliographic databases:

UDC: 517.938
MSC: Primary 37C05, 57N10; Secondary 37C70
Received: 03.03.2010

Citation: E. V. Zhuzhoma, N. V. Isaenkova, “Zero-dimensional solenoidal base sets”, Mat. Sb., 202:3 (2011), 47–68; Sb. Math., 202:3 (2011), 351–372

Citation in format AMSBIB
\Bibitem{ZhuIsa11}
\by E.~V.~Zhuzhoma, N.~V.~Isaenkova
\paper Zero-dimensional solenoidal base sets
\jour Mat. Sb.
\yr 2011
\vol 202
\issue 3
\pages 47--68
\mathnet{http://mi.mathnet.ru/msb7701}
\crossref{https://doi.org/10.4213/sm7701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2816025}
\zmath{https://zbmath.org/?q=an:1243.37028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.202..351Z}
\elib{http://elibrary.ru/item.asp?id=19066265}
\transl
\jour Sb. Math.
\yr 2011
\vol 202
\issue 3
\pages 351--372
\crossref{https://doi.org/10.1070/SM2011v202n03ABEH004149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290671200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959861803}


Linking options:
  • http://mi.mathnet.ru/eng/msb7701
  • https://doi.org/10.4213/sm7701
  • http://mi.mathnet.ru/eng/msb/v202/i3/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Grines, O. Pochinka, E. Zhuzhoma, “On families of diffeomorphisms with bifurcations of attractive and repelling sets”, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 24:8 (2014), 1440015, 8 pp.  crossref  mathscinet  zmath  isi  scopus
    2. N. V. Isaenkova, E. V. Zhuzhoma, “Nonwandering set of Smale–Vietoris diffeomorphisms”, Journal of Mathematical Sciences, 208:1 (2015), 139–150  crossref  mathscinet  zmath  scopus
    3. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The annulus principle in the existence problem for a hyperbolic strange attractor”, Sb. Math., 207:4 (2016), 490–518  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. Glyzin S.D. Kolesov A.Yu. Rozov N.Kh., “Hyperbolic annulus principle”, Differ. Equ., 53:3 (2017), 281–301  crossref  mathscinet  zmath  isi  scopus
    5. V. Z. Grines, E. V. Zhuzhoma, O. V. Pochinka, “Dinamicheskie sistemy i topologiya magnitnykh polei v provodyaschei srede”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 3, Rossiiskii universitet druzhby narodov, M., 2017, 455–474  mathnet  crossref
    6. Medvedev T., Medvedev V., Zhuzhoma E., “Dynamics of One Model of the Fast Kinematic Dynamo”, European Conference - Workshop Nonlinear Maps and Applications, Journal of Physics Conference Series, 990, IOP Publishing Ltd, 2018, UNSP 012009  crossref  isi  scopus
    7. N. V. Isaenkova, E. V. Zhuzhoma, “O sootvetstvii bazisnykh mnozhestv A-endomorfizmov i A-diffeomorfizmov”, Chelyab. fiz.-matem. zhurn., 3:3 (2018), 295–310  mathnet  crossref  elib
    8. Yu B., “Smale Solenoid Attractors and Affine Hirsch Foliations”, Ergod. Theory Dyn. Syst., 39:2 (2019), 531–553  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:413
    Full text:70
    References:47
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019